MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S HTLV I/II REAGENT KIT; HUMAN T-LYMPHOTROPIC VIRUS TYPES I AND II (E COLI, RECOM) AG AND SYNTH PEPTIDES

ABBOTT GMBH ALINITY S HTLV I/II REAGENT KIT; HUMAN T-LYMPHOTROPIC VIRUS TYPES I AND II (E COLI, RECOM) AG AND SYNTH PEPTIDES
Catalog Number 06P07-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1 - patient identifier: (b)(6) (total of 4 donor samples).All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported false reactive alinity s htlv i/ii results generated on the alinity s system for 4 cadaveric tissue donors.The following data was provided: (b)(6) 2024, sid (b)(6): initial htlv i/ii result = 3.19 s/co; repeat results = 3.58 and 4.35 s/co; immunoblot result = negative; tissue disposition = not provided.(b)(6) 2024, sid (b)(6): initial htlv i/ii result = 3.94 s/co; repeat results = 2.83 and 2.00 s/co; immunoblot result = negative; tissue disposition = not provided.(b)(6) 2024, sid (b)(6): initial htlv i/ii result = 4.17 s/co; repeat results = 4.40 and 4.44 s/co; immunoblot result = negative; tissue disposition = not provided.(b)(6) 2024, sid(b)(6): initial htlv i/ii result = 1.29 s/co; repeat results = 1.19 and 0.14 s/co; immunoblot result = negative; tissue disposition = not provided.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, batch history review, and field data review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A search for similar complaints did not identify an increase in complaint activity for lot 55216be00.Ticket trending review did not identify any trends for the issue for the product.Device history review did not identify any nonconformances, potential nonconformances, or deviations associate with lot 55216be00 and complaint issue.Customer release testing and statistical process control (spc) charts were reviewed.No issues were identified during review of customer release testing and the spc charts identified no issues regarding the performance of alinity s htlv i/ii lot 55216be00.Overall reactive rates of lot 55216be00 across core (usa), applicable peer sites and across a whole blood and plasma screening monitoring group were collected and assessed.Across the whole blood and plasma monitoring group the performance of lot 55216be00 is within product requirements and comparable to other lots analyzed in the comparison.At core (usa) and peer sites, the specificity performance of ln 6p07-60 lot 55216be00 is within package insert representative data confidence interval for cadaveric specimens.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation the alinity s htlv i/ii reagent lot 55216be00 is performing as intended, no systemic issue or deficiency of the alinity s htlv i/ii reagent was identified.
 
Event or Problem Description
The customer reported false reactive alinity s htlv i/ii results generated on the alinity s system for 4 cadaveric tissue donors.The following data was provided: (b)(6) 2024, sid (b)(6): initial htlv i/ii result = 3.19 s/co; repeat results = 3.58 and 4.35 s/co; immunoblot result = negative; tissue disposition = not provided.(b)(6) 2024, sid (b)(6): initial htlv i/ii result = 3.94 s/co; repeat results = 2.83 and 2.00 s/co; immunoblot result = negative; tissue disposition = not provided.(b)(6) 2024, sid (b)(6): initial htlv i/ii result = 4.17 s/co; repeat results = 4.40 and 4.44 s/co; immunoblot result = negative; tissue disposition = not provided.(b)(6) 2024, sid (b)(6): initial htlv i/ii result = 1.29 s/co; repeat results = 1.19 and 0.14 s/co; immunoblot result = negative; tissue disposition = not provided.There was no impact to patient management reported.

Brand Name
ALINITY S HTLV I/II REAGENT KIT
Common Device Name
HUMAN T-LYMPHOTROPIC VIRUS TYPES I AND II (E COLI, RECOM) AG AND SYNTH PEPTIDES
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19620934
Report Number3002809144-2024-00182
Device Sequence Number8204694
Product Code QHM
UDI-Device Identifier00380740117214
UDI-Public(01)00380740117214(17)241001(10)55216BE00
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
BL 125675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2024
Device Catalogue Number06P07-60
Device Lot Number55216BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/14/2024
Supplement Date Received by Manufacturer07/23/2024
Initial Report FDA Received Date06/26/2024
Supplement Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, (B)(6) ; ALNTY S SYSTEM, 06P16-01, (B)(6)
Patient SexUnknown